# SDR AALA20170108005

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 49,681 hours, 24,214 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833605
- Part serial: 1416
- Condition: Faulty
- Location: Zone 200
- Part time: 56,070 hours, 30,317 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. PRIOR TO ARRIVAL, THE CREW REPORTED THREE UNSAFE LANDING GEAR LIGHTS DURING LANDING GEAR RETRACTION. CREW RECYCLED GEAR AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PROXIMITY SWITCH CONTROL ASSEMBLY IAW AMM 32-60-04. OPERATIONAL CHECK GOOD.
